# SDR AALA20141105001

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 65,965 hours, 10,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER EXIT SIGN DETACHED & HANGING BY THE ELEC WIRE HARNESS.  SECURED AFT CABIN EMER EXIT SIGN.
